| Model Number |
72404014 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.During a surgical procedure, it was determined that the right cylinder had a hole.The right cylinder and pump were subsequently replaced.No patient complications were reported.
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event:
model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 0181878006.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4)
model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 1000065936.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #:(b)(4).